RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 10, Issue 4  


The Berlekamp–Massey algorithm over finite rings, modules and bimodules
V. L. Kurakin
3
Simplified justification of the probabilistic Miller–Rabin test for primality
S. B. Gashkov
35
Generalized continued fractions
D. A. Maslov
39
Asymptotics of multi-index axial transportation polytopes
M. K. Kravtsov, A. P. Krachkovskii
61
The shrinking-and-expanding method for the graph enumeration
G. N. Bagaev, V. A. Voblyi
82
Discrete optimal filtering
B. V. Gladkov, A. N. Datsenko-Chigorin
88
Criteria for testing hypotheses from a sample of a distribution with random parameters
V. A. Ivanov
104
Approximation of abstract semantics by formal models of programs
V. A. Zakharov
119
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020